# SDR 07FDEA01529

- Difficulty date: April 20, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310
- Aircraft serial: 449
- Aircraft time: 39,580 hours, 11,854 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5361164220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON LONGERON BETWEEN C11-C15 CABIN FLOOR STRUCTURE. REPAIR PERFORMED IAW SRM53-12-15 / FIG 207.
